MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA CO

RESMED LTD AIRSENSE 10 AUTOSET USA CO
Model Number 37207
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Dyspnea (1816); Chest Tightness/Pressure (2463)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resmed has requested for the device to be returned so that an engineering investigation could be performed.The device has not been returned, therefore resmed is unable to confirm the alleged malfunction at this time.Resmed reference #: (b)(4).
 
Event or Problem Description
It was reported to resmed that the water chamber of a airsense 10 autoset detached from the device causing an increase in delivered pressure, burning sensation of the patient's lungs, severe chest pain, inability to catch breath and hospitalization of the patient.

Brand Name
AIRSENSE 10 AUTOSET USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key8824768
Report Number3007573469-2019-00234
Device Sequence Number2470621
Product Code BZD
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1277671
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
Report Date (Section F) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2019
Device Age18 MO
Date Report to Manufacturer07/24/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/24/2019